# SDR FDEA201207282736

- Difficulty date: July 28, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO CLEVIS ADAPTER  FR 51-52 BETWEEN SEAT TRACKS 2R AND 3R HAS ELONGATED FASTENER HOLES.  R & R CLEVIS ADAPTER IAW SRM 51-72-10.
